Nonexistence results of solutions to systems of semilinear differential inequalities on the Heisenberg group
Abdallah El Hamidi and
Mokhtar Kirane
Abstract and Applied Analysis, 2004, vol. 2004, 1-10
Abstract:
We establish nonexistence results to systems of differential inequalities on the ( 2 N + 1 ) -Heisenberg group. The systems considered here are of the type ( ES m ) . These nonexistence results hold for N less than critical exponents which depend on p i and γ i , 1 ≤ i ≤ m . Our results improve the known estimates of the critical exponent.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/247428.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/247428.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:247428
DOI: 10.1155/S108533750430802X
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().